# SDR VNAA2016040500005

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,707 hours, 29,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ANCHOR PLATE AT LBL 9, BS 589 - 605 ARE CORRODED.  MAINTENANCE R & R THE ANCHOR PLATE IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
